# SDR DALA1234536703

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 42,569 hours, 16,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN SERVICE THE LEFT SLIDE FELL OUT FROM STOWAGE AND THE DOOR ASSIST BOTTLE WAS DISCOVERED TO BE AT ZERO PSI.  REMOVED AND REPLACED THE L4 DOOR SLIDE AND REMOVED AND REPLACED THE L4 DOOR EMERGENCY POWER RESERVOIR.
